# SDR A6WA200260033

- Difficulty date: July 17, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bac 146300A
- Aircraft serial: E3132
- Engine: Lyc ALF502*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77390020
- Part serial: F10197
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 14,985 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE WENT SUB-IDLE ON APPROACH, HUNG AT 39-40 PERCENT NR 2 AND WOULD NOT ACCELERATE.  CREW SHUT DOWN ENGINE.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL.
